# SDR 3EJA840082422

- Difficulty date: August 24, 2022
- Submitted: August 28, 2022
- Operation: Air carrier
- Aircraft: N840JS
- Make and model: Cessna 560XL
- Aircraft serial: 560XL5282
- Aircraft time: 8,242 hours, 5,842 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP13977226
- Part serial: 02092H3041
- Condition: Broken
- Location: Zone 200
- Part time: 8,242 hours, 5,842 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: A

## Discrepancy

RH HAND #2 WINDOW SHATTERED IN FLIGHT AT 34,000FT. DID NOT HAVE A LOSS OF PRESSURIZATION
